Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have CFS , low testosterone levels. Dr suggest Clomid. Are there any side effects ?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11732 Questions
Hello i have cfs and had lower testosterone doc suggested clomid. It has helped very much and i have no side effects from it. I use a small dose once and a while. I just want the confirmation that that is okey. I tend to take as less as possible since my cfs is caused by brain disorder istead of an infection.
Posted Wed, 13 Jun 2012 in Men's Health
Answered by Dr. Rakhi Tayal 8 hours later
Thanks for posting your query.
Clomid improves the mild hormonal disturbance you might be having causing the chronic fatigue. Since you feel considerably better after taking the clomid, there is no harm in taking it on occasional basis even if you use it for a long term. Please do not worry.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Have CFS , low testosterone levels. Dr suggest Clomid. Are there any side effects ? 9 hours later
Ok..thank you very much. So to continue taking it? I maybe took 100 mg in 8 month period total. I feel much better. Thank you...:)
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for writing again.
The dose you have taken is too small to produce any side effects. Please do not worry. You can continue taking it.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor